# SDR FDEA201808282203

- Difficulty date: August 28, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 30,879 hours, 17,096 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A53279903002000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FLOOR PANEL 152RF DAMAGED. FABRCIATED 1EA NEW FLOOR PANEL 152RF ON T18/1361717 IAW SRZ-25-005. INSTALLED ON WORK CARD 150-FL-FIT SEQ# 000067 CAT "A" MAJOR REPAIR.
